# SDR 2005FA0001540

- Difficulty date: November 21, 2005
- Submitted: November 22, 2005
- Operation: General aviation
- Aircraft: N23RD
- Make and model: Piper PA-30
- Aircraft serial: 30469
- Aircraft time: 3,264 hours
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Gearbox
- Condition: Fractured
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE GEARBOX CASTING WHICH SUPPORTS THE MOTOR AND GEARBOX FRACTURED.  VISUAL EXAMINATION INDICATES FATIGUE.  DUE TO THIS FAILURE, THE LANDING GEAR WOULD NOT EXTEND DURING LANDING.
